# SDR V0XD20170914001

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 310 - 319.70 AT STRINGER 20R CORRODED OUT OF LIMITS. REPLACED INTERCOSTAL IAW SRM 51-42-06/51-42-21/51-21-11/51-25-16.
